# SDR 98ZZZX3394

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N835AB
- Make and model: Airbus A310-325
- Aircraft serial: 650
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl
- Part number: 221405083DB
- Condition: Damaged
- Location: Lt Engine
- Part time: 16,246 hours
- Component: Rohr
- Stage of operation: TX
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

KIN - FLT JM001 - ON ARRIVAL, ACFT APPROACHED GATE M24 WITH NORMAL TAXI SPEED FOLLOWING PAPA BOARD SIGNAL LIGHT.  ACFT STOPPED AT A310 POSITION ON CENTERLINE, MOVED FORWARD UNTIL LT ENGINE NOSE COWL STRUCK MOVEABLE JET BRIDGE.  CAPTAIN REPORTED  ACFT HAD A BRAKE FAILURE.  WEATHER WAS GOOD; VISIBILITY CLEAR.  JET BRIDGE MOVED APPROX 5 TO 6 FEET AND WAS ALSO DAMAGED.  UNITED A/L MAINT CONTINUES WITH ITS INVESTIGATION.  INVEST REVEALED ACFT LOST YELLOW HYD FLUID EN ROUTE LHR.  MAINT FND HYD LEAK FROM A DAMAGED PACKING (P/N NAS161206) OF SERVO CNTRL SAMPLING VALVE LOCATED IN THE RT WHEEL WELL.  NEW PACKING INSTALLED, YELLOW HYD SYS SERVICED AND LEAK CHECKS OK.  CASE DRAIN FILTERS CHECKED AND NO CONTAMINATION FOUND.
